MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Computer Operating System Problem (2898); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: start-up failed (black screen) and the ventilator device alarmed.No patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Additional Manufacturer Narrative
Investigation outcome: it was stated that the display of the device turned black (blackout) not during ventilation.The reported issue cannot be evidenced in attached device logs.On reported date of event the ventilator cannot be evidenced running from attached device logs.It is unknown whether the device was taken close to the mri scanner in standby, however, no 'off ventilation software' entry appeared missing in events log, which is an indicator of sudden shutdown or malfunction in case the device is exposed to magnetic field beyond normal range.No teslaspy logs or error logs were provided.It was confirmed that the issue has been resolved and the device was returned.Details of the steps taken in order to resolve the issue were not provided.This case is considered as closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21322084
Report Number3001421318-2025-00236
Device Sequence Number8129134
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)191030(240)161010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/18/2026
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown